0
RESEARCH PAPERS

Axisymmetric Inclusion in a Half Space

[+] Author and Article Information
H. Y. Yu, S. C. Sanday

Naval Research Laboratory, Washington, DC 20375-5000

J. Appl. Mech 57(1), 74-77 (Mar 01, 1990) (4 pages) doi:10.1115/1.2888326 History: Received October 14, 1988; Revised April 15, 1989; Online March 31, 2008

Abstract

An alternate method of approach for solving the axisymmetric elastic fields in the half space with an isotropic spheriodal inclusion is proposed. This new approach involves the application of the Hankel transformation method for the solution of prismatic dislocation loops and Eshelby’s solution for ellipsoidal inclusions. Existing solutions by other methods for the inclusion with pure dilatational misfit in a half space are shown to be special cases of the present, more general solution.

Copyright © 1990 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In